Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bloating, excess fat on belly, want to reduce flab. Medicines?

Can u suggest me some medicines to reduce fat in the upper belly . I m a 100% veg and 48 years old and weighing 50 kg. I get bloating when i take food. this makes me look like a pregnant woman Please help me
Asked On : Wed, 21 Mar 2012
Answers:  2 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Your 50 kg weight is not more at this age so need not reduce your weight.
What you require is go for abdominal recti muscle exercise daily and regularly.
Keep your both arms on the chest and raise your one leg up and straight,keep it for few seconds and bring down,do same thing with second leg.
Go for this exercise 10 mint in the morning and evening,
Take less fat and carbohydrate in diet,
Avoid constipation.
Ok and bye.
Answered: Wed, 21 Mar 2012
I find this answer helpful
Dietitian & Nutritionist Neha Chandna's  Response
hello... i suggest avoid milk and wheat.. not many people know about how wheat and milk can cause bloating and stomach issues.. hence replace wheat with jowar/ ragi, oats, brown rice.. eat small meals every 2-3 hours.. avoid eating too much at a not lie down immediately after eating and rest well.. drink plenty of water.. have more of fruits to reduce bloating..
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor